# SDR AWXA200300924

- Difficulty date: August 3, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 17,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397470700000
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT CENTER PROFILE AT FR 58, STR 40 LT. MAINTENANCE REMOVED AND REPLACED AFT CARGO COMPARTMENT CENTER PROFILE FR 58, STR 40 LT IAW A320 SRM 51-42-11, PG. 21-22, FIG. 8, AND PG. 7-10, & 12, FIG. 2 AND 3.
